# SDR MASA20210729313

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: CC670126004
- Condition: Gouged
- Location: Nr 1 Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF THE RH SLAT #1 WAS FOUND TO HAVE A GOUGE ALONG THE AFT MOST SURFACE OF TH TRAILING EDGE AT SS 128.00. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 57-41-01-001-002-A01, ITEM 2A, EA 10-2021-035. 
(PART DEFECT LOCATION: TRAILING EDGE AT SS 128.00)
